# SDR UPS97824111

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 559764689
- Condition: Cracked
- Location: Bs 25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D F/S 25 ANGLE (FWD ENTRY DOOR PAN TO SKIN ANGLE) CRACKED ABOUT 8 LONG IN RADIUS LOCATED AT CUSP LINE. REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-20, AND DWG 5597646-89.
